Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Notes on invariant subspaces


Author: Hari Bercovici
Journal: Bull. Amer. Math. Soc. 23 (1990), 1-36
MSC (1985): Primary 47A15, 47A45
MathSciNet review: 990552
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47A15, 47A45

Retrieve articles in all journals with MSC (1985): 47A15, 47A45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15894-X